# SDR 03FDEA00145

- Difficulty date: February 20, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF UPPER LOBE FLOORBEAM AT BS 560, RBL 3 TO RBL 23.  CORROSION ON TOP OF FLOORBEAM AT BS 560, RBL 3 TO 13,  FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED, LOCATED, DRILLED, ALODINED, PRIMED, SEALED,  AND INSTALLED REPAIR CHORD IAW SRM 51-30-2, 53-10-1, 53-10-8, 51-10-2.
